# SDR 2A6D20210715001

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N279AM
- Make and model: Snias AS350B3
- Aircraft serial: 4685
- Aircraft time: 5,315 hours, 12,708 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,577 hours, 13,989 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 350A2110322223
- Condition: Chafed
- Location: Zone 200
- Part time: 5,315 hours, 12,708 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE 15° BULKHEAD LH WEB (PN: 350A21-1032.22) AND THE LH POST (PN:350A21-1031.33) IN THE FORM OF MULTIPLE CHAFES (SEE FIGURES 1-2). THERE IS ALSO DAMAGE TO THE RH WEB (PN:350A21-1032.23) IN THE FORM OF CHAFES.  INSIDE THE LH LATERAL CARGO HOLD THE 15 DEGREE BULKHEAD HAS A TOTAL OF SIX CHAFED LOCATIONS, TO INCLUDE THE LH LANDING GEAR DAMPER SUPPORT CHANNEL.  INSIDE THE RH LATERAL CARGO HOLD THE 15 DEGREE BULKHEAD HAS A TOTAL OF THREE CHAFED LOCATIONS.  THE DAMAGES RANGE FROM AS LOW AS .005” TO AS DEEP AS .020” IN DEPTH.
